# SDR VNAA2017121099903

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 17,487 hours, 12,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC6703320230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT COCKPIT FLOORBEAM IS CRACKED. R&R CLEAT AT FS 278 RBL 12 IAW SRM 51-42-06-001-001-A01.1. R&R ANGLE AT RBL 12 IAW SRM 51-42-06-001-001-A01.2. & REO 670-53-11-896 REV -- DATE 2015-03-017. LOCATED, DRILLED & INSTALLED REPAIR ANGLE IAW REO 670-53-11-896 REV -- DATE 2015-03-17. 4.  R&R 8 EA RIVETS AT FS 280 VERTICAL POST RBL 12 IAW SRM 51-42-13-001-001-A01. UPON FURTHER INVESTIGATION FOUND CLEAT AT RBL 12 TO HAVE 2 EA ELONGATED HOLES.  REQUIRES REPLACEMENT (FS 278). LOCATED & DRILLED NEW SERVICEABLE CLEAT AT RBL 12 IAW SRM 51-40-11-001-001-A01 (FS 278). 6.  COMPLIED WITH REO 670-53-11-896 REV -- DATE 2015-03-17.
